# SDR UALA2011031601283

- Difficulty date: March 16, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 42,351 hours, 5,225 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG FLIGHT CONTROL SYS NOTE.  NR 1 SPOILER DOESN'T FULLY STOW.  REPLACED ACTUATOR.  DURING OPS TEST FOUND RVDT OUT OF RANGE.  CHANGED HARNESS, NO HELP.  CONTINUING TO T-S.  REPLACED PCU NR 1 SPOILER, CHECKED ADJUSTMENTS FELL WITHIN LIMITS IAW AMM.  PERFORMED LEAK CHECK, OPS CHECKED GOOD.  WIRE HARNESS W8393 HAS LOW RESISTANCE 37K TO 200K BETWEEN WIRES 10RG-22 & 1YEL-22 & 1GRN-22. NEW HARNESS INSTALLED AND SECURED FROM WHEEL WELL TO JUST INBD OF FLAPERON. OUTBD CONNECTOR INSTALLED AND SECURE. SECURED WIRE HARNESS WITH CLAMPS & LACING FROM OUTBRD EDGE OF INBOARD FLAPERON TO OUTBRD FLAP. COMPLETED INSTALLATION OF OUTBOARD 20FT OF HARNESS CLAMP AND LACING CORD.
